What Medicines Cause Sweating?

There are a number of medicines that can cause sweating or make it worse. These include:

antibiotics such as ciprofloxacin, levofloxacin and norfloxacin

anti-inflammatory medications such as ibuprofen, naproxen and diclofenac which may increase the risk of hyperhidrosis (excessive sweating) in some people including those with IBS. However, it is important to talk to your doctor if you have frequent pain or swelling in your abdomen* , because these could be signs of a more serious condition or injury requiring urgent medical attention. In particular women should not take ibuprofen for longer than 3 days because there is an increased risk of kidney problems.* If you do use anti-inflammatories regularly talk to your doctor about whether this might be contributing to excessive sweating – a healthy dose may help reduce symptoms without increasing the risks associated with high blood pressure/heart disease/stroke/kidney disease* . Talk to your doctor before taking any other medication including herbal extracts – many herbs used by alternative practitioners can cause unintended side effects when taken over long periods each year – see our ‘Drug Information’ page for further information on taking supplements containing medicinal plants such as St John’s wort during pregnancy*. There are also several prescription drugs that trigger hyperhidrosis directly including loratadine*, clonidine*, baclofen* and gab

Leave a Comment